MathSciNet Relay Station
MathSciNet bibliographic data
MR1664367 (2000j:46050) 46E15 (42A38)
Saccone, Scott F. Function theory in spaces of uniformly convergent Fourier series. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1813–1823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement